Non-existence of recursive equilibria on compact state spaces when markets are incomplete

This paper analyzes one-good exchange economies with two infinitely lived agents and incomplete markets. It is shown that there are no recursive (Markov) equilibria for which borrowing (debt) constraints never bind if the state space of exogenous and endogenous variables is a compact subset of R n ....

Full description

Saved in:
Bibliographic details
Volume: 115
Main Author: Krebs, Tom
Format: Journal Article
Language: English
Zielgruppe: Academic
Place of publication: SAN DIEGO Elsevier Inc 2004
ACADEMIC PRESS INC ELSEVIER SCIENCE
Elsevier
Elsevier B.V
published in: Journal of economic theory Vol. 115; no. 1; pp. 134 - 150
Data of publication: 2004
ISSN: 0022-0531
1095-7235
EISSN: 1095-7235
Discipline: Economics
Series: Journal of Economic Theory
Subjects:
D52
D50
Online Access: available in Bonn?
Database: Social Sciences Citation Index
Web of Knowledge
Web of Science - Social Sciences Citation Index - 2004
Web of Science
RePEc
RePEc IDEAS
CrossRef
Academic OneFile (A&I only)
Database information Databases - DBIS